We prove sharp embedding inequalities for certain reduced Sobolev spaces that arise naturally in the context of Dirichlet problems with L1 data. We also find the optimal target spaces for such embeddings, which in dimension 2 could be considered as limiting cases of the Hansson-Brezis-Wainger spaces, for the optimal embeddings of borderline Sobolev spaces W 0k,n/k. © 2013 Elsevier Masson SAS. All rights reserved.

Fontana, L., & Morpurgo, C. (2014). Optimal limiting embeddings for Δ-reduced Sobolev spaces in L 1. ANNALES DE L INSTITUT HENRI POINCARÉ. ANALYSE NON LINÉAIRE, 31(2), 217-230 [10.1016/j.anihpc.2013.02.007].

Optimal limiting embeddings for Δ-reduced Sobolev spaces in L 1

FONTANA, LUIGI
Primo
;
2014

Abstract

We prove sharp embedding inequalities for certain reduced Sobolev spaces that arise naturally in the context of Dirichlet problems with L1 data. We also find the optimal target spaces for such embeddings, which in dimension 2 could be considered as limiting cases of the Hansson-Brezis-Wainger spaces, for the optimal embeddings of borderline Sobolev spaces W 0k,n/k. © 2013 Elsevier Masson SAS. All rights reserved.
Articolo in rivista - Articolo scientifico
Brezis-Merle Inequalities. Reduced Sobolev Spaces
English
217
230
14
Fontana, L., & Morpurgo, C. (2014). Optimal limiting embeddings for Δ-reduced Sobolev spaces in L 1. ANNALES DE L INSTITUT HENRI POINCARÉ. ANALYSE NON LINÉAIRE, 31(2), 217-230 [10.1016/j.anihpc.2013.02.007].
Fontana, L; Morpurgo, C
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10281/101489
Citazioni
  • Scopus 3
  • ???jsp.display-item.citation.isi??? 2
Social impact